Italian Teacher Programme

Europe/Zurich
CERN

CERN

Antonella Del Rosso (CERN) , Silvia Miozzi (Universita e INFN Roma Tor Vergata (IT)) , Jeff Wiener (CERN)
Description

The Italian Teacher Programme 2017 will take place from 8-13 October 2017. Lectures, on-site visits, exhibitions, and hands-on workshops will introduce its participants to cutting-edge particle physics. We hope our participants will go back to Italy as ambassadors, who pass on the subject to our next generation of physicists, engineers, IT specialists ...


Italian Teacher Programme 2017:
https://indico.cern.ch/e/ITTP17-2

Teacher Programme Manager:
Jeff Wiener: 0041 75 411 9010

In case of emergency:
CERN fire brigade: 0041 22 76 74444

    • 5:00 PM 8:00 PM
      Welcome to CERN! 503/1-001 - Council Chamber

      503/1-001 - Council Chamber

      CERN

      37
      Show room on map
      • 5:00 PM
        Drink di benvenuto 1h
      • 6:00 PM
        Tutto sul CERN in 45 minuti 45m
      • 6:45 PM
        Domande e curiosità 15m
      • 7:00 PM
        Uno sguardo al programma 30m
    • 9:00 AM 12:50 PM
      Lectures 222/R-001

      222/R-001

      CERN

      41
      Show room on map
    • 12:50 PM 1:45 PM
      Lunch break 55m
    • 1:45 PM 5:30 PM
      Visits
      • 1:45 PM
        Cryogenic test facility hall SM18 1h 25m

        The bus leaves in front of the CERN hotel (Bat39) at 13:50!

        13:50-14:00 Transport from Bat39 to SM18
        14:00-15:00 SM18
        15:00-15:10 Transport from SM18 to Restaurant 2

      • 3:30 PM
        Antimatter Factory & Low Energy Ion Ring LEIR 2h

        Group 1

        15:30-16:15 Antimatter Factory
        16:15-16:30 Walk from the Antimatter Factory to LEIR
        16:30-17:15 LEIR
        17:15-17:30 Walk from LEIR to the Main Building

        Group 2

        15:30-16:15 LEIR
        16:15-16:30 Walk from LEIR to the Antimatter Factory
        16:30-17:15 Antimatter Factory
        17:15-17:30 Walk from the Antimatter Factory to the Main Building

    • 5:30 PM 6:30 PM
      Buchi neri: quando la gravità si fa potente 1h 4/3-006 - TH Conference Room

      4/3-006 - TH Conference Room

      CERN

      24
      Show room on map
      Speaker: Alessandra Gnecchi (CERN)
    • 9:00 AM 12:50 PM
      Lectures 222/R-001

      222/R-001

      CERN

      41
      Show room on map
    • 12:50 PM 2:00 PM
      Lunch break 1h 10m
    • 2:00 PM 5:00 PM
      Workshops & Exhibitions
      • 2:00 PM
        Cloud Chamber Workshop & Microcosm/GLOBE 3h 143/R-003 - S'Cool LAB

        143/R-003 - S'Cool LAB

        CERN

        40
        Show room on map

        Group 1

        14:00-15:30 Cloud Chamber Workshop
        15:30-17:00 Microcosm & GLOBE

        Group 2

        14:00-15:30 Microcosm & GLOBE
        15:30-17:00 Cloud Chamber Workshop

    • 5:00 PM 6:00 PM
      Visits
      • 5:00 PM
        Synchrocyclotron 1h Building 300

        Building 300

        CERN

        17:00-17:30 Group 1
        17:30-18:00 Group 2

    • 5:45 PM 6:30 PM
      Incontro con Maria e Giuseppe Fidecaro 45m

      Maria e Giuseppe Fidecaro saranno lieti di incontrarvi e salutarvi alla caffetteria del CERN a partire dalle 17:45.

    • 8:45 AM 12:45 PM
      Lectures 13/2-005

      13/2-005

      CERN

      20
      Show room on map
    • 12:45 PM 2:00 PM
      Lunch break 1h 15m
    • 2:00 PM 3:00 PM
      Lectures 6/2-024 - BE Auditorium Meyrin

      6/2-024 - BE Auditorium Meyrin

      CERN

      21
      Show room on map
    • 3:00 PM 5:50 PM
      Visits
      • 3:00 PM
        CERN Control Centre & AMS POCC 2h 50m

        15:00-15:20 Walk from the BE Auditorium to Restaurant 2
        15:20-15:30 Transport from Restaurant 2 to Prevessin
        15:30-16:30 AMS & CCC
        16:30-16:40 Rotation
        16:40-17:40 CCC & AMS
        17:40-17:50 Transport from Prevessin to the CERN hotel (Bat39)

    • 6:00 PM 7:00 PM
      Presentazione libro "The Rightful Place of Science: Science on the Verge" 1h 4/3-006 - TH Conference Room

      4/3-006 - TH Conference Room

      CERN

      24
      Show room on map

      Il Prof. Mario Giampietro presenterà il libro "The Rightful Place of Science: Science on the Verge". LA PRESENTAZIONE È IN INGLESE.

      Speaker: Mario Giampietro
    • 8:45 AM 12:45 PM
      Lectures 13/2-005

      13/2-005

      CERN

      20
      Show room on map
    • 12:45 PM 1:45 PM
      Lunch break 1h
    • 1:45 PM 4:00 PM
      Visits
      • 1:45 PM
        Data Centre 2h

        ANTIPROTONI

        13:45-14:00 Walk from the CERN hotel (Bat39) to the Data Centre
        14:00-14:45 Data Centre
        14:45-15:00 Walk from the Data Centre to the Main Building

        PROTONI

        14:30-14:45 Walk from the CERN hotel (Bat39) to the Data Centre
        14:45-15:30 Data Centre
        15:30-15:45 Walk from the Data Centre to the Main Building

    • 4:30 PM 5:30 PM
      Faceschool: Un nuovo modo di insegnare la Fisica 1h 222/R-001

      222/R-001

      CERN

      41
      Show room on map

      Come possiamo usare Facebook per insegnare la fisica

      Speaker: Vincenzo Schettini (ITT Dell'Erba - Castellana Grotte (BA))
    • 9:00 AM 12:30 PM
      Lectures 60/6-015 - Room Georges Charpak (Room F)

      60/6-015 - Room Georges Charpak (Room F)

      CERN

      20
      Show room on map
      • 9:00 AM
        What's next? 1h
        Speaker: Dr Sascha Schmeling (CERN)
      • 10:00 AM
        Rapido intermezzo 10m
      • 10:10 AM
        L'Italia, il CERN e le altre organizzazioni internazionali 1h 5m
        Speaker: Umberto Dosselli (Universita e INFN, Padova (IT))
      • 11:15 AM
        Conclusioni e saluti agli speaker 30m

        SCHEDE TEMATICHE

        Elettroni: Camera a Nebbia e altri esperimenti di laboratorio
        Positroni: Raggruppare video delle presentazioni
        Neutrini Tau: Unire material di Mangano (teoria) con material di Chiara Mariotti (rivelazione)
        Bosoni di Higgs: Superconduttivita' e acceleratori
        Fotoni: Exotica

        Speaker: Antonella Del Rosso (CERN)